MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 08837031190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event occurred on a cobas e 601 analyzer (serial number: (b)(6)).The investigation determined that the anti-hcv ii assay performed within specifications.A review of calibration and quality control data confirmed that all results were within the expected ranges.The discrepancy was attributed to a false reactive result, which is covered by the assay's claimed specificity.The device remained in operation at the customer site.
 
Event or Problem Description
The initial reporter alleged discrepant positive results for one patient sample tested with the anti-hcv g2 elecsys cobas e 200 v2 assay on the cobas 6000 e601 module.The initial roche results were reactive with a value of 28 coi, obtained from two separate runs using two different samples.Testing of the same sample on the siemens attelica system yielded a negative result.No western blot result was available.Further investigation included testing the sample on a cobas e 602 module with the anti-hcv ii reagent, which produced a reactive result of 25.34 coi.Additional testing with the fujirebio innolia hcv score assay yielded a clear negative result.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23100145
Report Number1823260-2025-03285
Device Sequence Number9224980
Product Code MZO
UDI-Device Identifier07613336166970
UDI-Public07613336166970
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K221693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number08837031190
Device Lot Number652930
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown